# SDR AALA20110811TUL01

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL AND HORIZONTAL LEGS LOWER CARGO DOOR JAMB, STATIONS 1212 TO 1174.  INSTALLED FULL LENGTH BEAM DOUBLER FROM STATIONS 1155 TO 1212 PER AARD 53-10-00-3.
